MAUDE Adverse Event Report: Abbott Medical BRK-1¿ Transseptal Needle, 98 cm Length; Trocar

Abbott Medical BRK-1¿ Transseptal Needle, 98 cm Length; Trocar
Model Number 407207
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the pfa procedure, a cardiac perforation was noted after ct surgery.After inserting the ice catheter, the physician noted that the patient had a thick, calcified superior limbus (~2.5cm) and ice imaging of the la was difficult to see because of it.Transseptal was performed with a brk needle through an agilis 13f sheath.During this process, the needle was difficult to visualize in the la.After taking the needle out and inserting a volt catheter, a 1 cm effusion was noted.No ablations were performed with the volt catheter and baseline was not performed yet.The chest was tapped and about 3.5l of blood was tapped and reinfused while preparing for surgery.During ct surgery, a 1cm hole was noted in the laa.The laa was sutured and the patient is now stable.

Brand Name
BRK-1¿ Transseptal Needle, 98 cm Length
Common Device Name
Trocar
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50071745
Report Number3008452825-2026-00413
Device Sequence Number13292342
Product Code DRC
UDI-Device Identifier05414734205177
UDI-Public(01)05414734205177(10)11398261(17)290430
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number407207
Device Catalogue Number407207
Device Lot Number11398261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight233 LB